# SDR USAA2010081691679

- Difficulty date: July 19, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 65827688
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT I/B WALKING BEAM FITTING FACE & INSIDE BUSHING.  REPLACED RIGHT I/B WALKING BEAM IAW EO 5702V054.
